MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; Introducer, catheter

ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; Introducer, catheter
Model Number 406963
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were no devices were returned for investigation, however one photograph was provided.The photograph showed a fast-cath trio tray with the guidewire, sheath and dilator.The three-way stopcock was not present.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported issue of the three-way stopcock not being attached could not be conclusively determined.
 
Event or Problem Description
During device preparation, when the package was opened, it was noted that the three-way stopcock was not attached.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.

Brand Name
FAST-CATH¿TRIO INTRODUCER, 10F, ACT
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19076036
Report Number3005334138-2024-00138
Device Sequence Number17865328
Product Code DYB
UDI-Device Identifier05414734204057
UDI-Public(01)05414734204057(10)9182370(17)260731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number406963
Device Lot Number9182370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown